# SDR AALA20001173

- Difficulty date: July 16, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVER-NIGHT, MAINTENANCE EMERGENCY EXIT ESCAPE PATH LGIHTS AT SEATS 22H, 24A, AND 26A INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT 24A.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
